Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


night swaets
Jul 26, 2009

I am almost 24 years old and have been HIV+ for about for years. I have been on the same medication for 3 years (Lexiva, Epzicom, and Norvir) Which has been working very well. The past couple weeks, though, I've been experiencing consistent terrible night sweats. I am fine when awake, but every time I go to sleep, whether at night or for a mid-afternoon nap I wake up completely drenched, my pillow and sheets drenched too. Is this some side affect that I could start experiencing 3 years into treatment? Or is this somehow related to HIV at all? Or is it a completely different issue, but one that needs to be checked out? I wasn't worried at first, but its been happening every single time I fall asleep for two weeks now. What do you suggest?

Response from Dr. Young

Hello and thanks for your post.

There are many causes of night sweats-- some minor, some very significant. Rather than try to diagnose your condition from the internet (an inaccurate proposal, at best), I'd strongly suggest that you let your healthcare provider know about your symptoms.

Be well, BY



Previous
low dose asprin + HIV meds
Next
Atripla, Rash, and Pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement